# SDR AALA20101017TUL02

- Difficulty date: October 17, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 73,123 hours, 39,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER CORNER BRACKET IS CORRODED AT AFT END OF LOWER DOOR JAMB STATION / 1211.  INSTALLED NEW CORNER BRACKET PER SRM 51-30-05.
